| Model Number |
CF-Q150L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction could not establish.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The colonovideoscope had was returned to the service center with a report of weak suction occurs.Problem with air water flow or aspiration system.This does not indicate a medical device reportable event.However, medical device reportable failure was found during testing at the service center.During inspection of the device, foreign object stuck in suction cylinder was found.There was no patient involvement.